Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR  2013: 0.346

SCImago Journal Rank (SJR): 0.754
Source Normalized Impact per Paper (SNIP): 0.979

Mathematical Citation Quotient 2013: 0.41

VolumeIssuePage

Issues

Lower bounds for representation growth

David A. Craven1

1Mathematical Institute, University of Oxford, 24–29 St Giles', Oxford, OX1 3LB, United Kingdom. E-mail:

Citation Information: Journal of Group Theory. Volume 13, Issue 6, Pages 873–890, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgt.2010.029, May 2010

Publication History

Received:
2009-11-17
Published Online:
2010-05-30

Abstract

This article examines lower bounds for the representation growth of finitely generated (particularly profinite and pro-p) groups. It also considers the related question of understanding the maximal multiplicities of character degrees in finite groups, and in particular simple groups.

Comments (0)

Please log in or register to comment.